Pacific Journal of Mathematics

$H$-spaces and duality.

William Browder and Edwin Spanier

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 411-414.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036480

Mathematical Reviews number (MathSciNet)
MR0144346

Zentralblatt MATH identifier
0112.14502

Subjects
Primary: 55.40

Citation

Browder, William; Spanier, Edwin. $H$-spaces and duality. Pacific J. Math. 12 (1962), no. 2, 411--414. https://projecteuclid.org/euclid.pjm/1103036480


Export citation

References

  • [1] A. Borel, Sur la cohomologe des espaces fibres prncipauxet des espaces hamogenes de groupes de Lie compact, Annals of Math., 57 (1953), 115-207.
  • [2] R. Bott, The stable homotopy of the classical groups, Annals of Math., 70 (1959), 313- 337.
  • [3] W. Browder, Torsion in H-spaces, Annals of Math., 74 (1961), 24-51.
  • [4] E. Cartan, La Topologie des Groupes de Lie, Hermann, Paris, 1936.
  • [5] A. Dold, Uberfaserweise Homotopiedquivalenz von Faserrdumen, Math. Zeit., 62(1955), 111-136.
  • [6] M. Kervaire, On the Pontrjagin classes of certain SO(n)-bundles over manifolds, Amer. Jour, of Math., 80 (1958), 632-638.
  • [7] J. Milnor and J. Moore, On the structure of Hopf algebras, Mimeographed, Princeton University, 1959.
  • [8] J. Milnor and E. Spanier, Two remarks on fiber homotopy type, Pacific J. Math., 1O (1960), 585-590.
  • [9] E. Spanier, Function spaces and duality, Annals of Math., 70 (1959), 338-378.